# SDR ASAA2022033137868

- Difficulty date: March 31, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 24,414 hours, 7,602 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT TO/GA BUTTON ON THE THROTTLE CONTROL STAND DOES NOT ENGAGE TO/GA MODE. THE RIGHT SIDE SWITCH OPERATES NORMALLY. GROUNDED - YES. ACCOMPLISHED B37-900 FIM 22-32 TASK 804 FOR TO/GA SWITCH OPERATIONAL ISSUES. DISCRETES SHOW SWITCH IS OPERATING NORMALLY. PERFORMED DFGS BITE TEST 35 DUAL AND TO/GA SWITCH OPERATION NORMAL. FIM DESCRIBES THIS FAULT AS INTERMITTENT AND OK FOR SERVICE.
